All Journal Entries Journals

Hypomanic?

Dec 08, 2008 - 2 comments

I do believe I must be hypomanic;The signs are there - I was intensely pissed off at the narcissistic woman who ruins our choir and I ranted about her all the long car ride home (sorry other passengers), insomnia, certain naughty urgings, a sense of restlessness. I guess, upon reflection, that I really am not sure about the difference between hypomanic and manic. This change of emotional direction coincides with my hormonal surge after the drought. All I can do is wait for it to be 9:00 tomorrow and get on the phone to my psychiatrist. If he switches me to new meds, which is what I'm hoping he'll do, what will I do with these nearly full bottles of lithium and Depakote?

Comments
Post a Comment
Avatar universal
by bernie40, Dec 08, 2008
Does sound like hypomania, I rarely get "manic" but often get hypomanic which can result in all the things you've just described!

If your psych does take you off the lithium and depakote I expect this will have to be done gradually over a period of time, then any that you have left can be taken to your nearest chemist/pharmacy or Drs surgery for safe disposal.

The psych may well add an anti-psychotic to your "cocktail", but be sure to tell him/her how unhappy you are with the side effects of the meds you are currently on.  I'm still trying to find the "right" thing that works for me also.

Good luck and hang on in there.

Helen x

665370 tn?1237084366
by PinkTZ, Dec 22, 2008
*cough* sell them :P

Post a Comment